# SDR VNAA2016051700014

- Difficulty date: May 17, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,007 hours, 24,617 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Out Of Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED DUCT RED WARNING AT 25K.  THE CREW DECLARED AN EMERGENCY, DIVERTED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, ADJUSTED MT144 AND MT204 DISTANCE TO DUCT, AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
